2 doctors weighed in:

What are the consequences of a panadol (acetaminophen) overdose?

2 doctors weighed in
Dr. Geoffrey Tyson
Pain Management
1 doctor agrees

In brief: Panadol (acetaminophen) overdose

The most serious consequence is death from liver failure, a very miserable way to die.
When i was doing anesthesia for liver transplant surgery at harvard the most common reason for transplants was Acetaminophen (panadol, tylenol) overdose.

In brief: Panadol (acetaminophen) overdose

The most serious consequence is death from liver failure, a very miserable way to die.
When i was doing anesthesia for liver transplant surgery at harvard the most common reason for transplants was Acetaminophen (panadol, tylenol) overdose.
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
1 comment
Dr. David Rosenfeld
Liver failure and death are possibilities,
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors